# SDR USAA002110

- Difficulty date: October 25, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring
- Condition: Corroded
- Location: Fuselage
- Part time: 45,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOME SUPPORT RING CORRODED .5 INCH BY 1.5 INCH, STATION 1016 DOME SUPPORT RING 23R-21R AND 18R-8R.  CLEANED CORROSION, TREATED AND PRIMED PER 51-20-02.  (M)
